# SDR COMA9710323

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 12021930601
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING COMPOSITE HAS SLIGHT DELAMINATION AT EDGE.  REPAIRED WING FAIRING IAW SRM.
